# SDR DALA1026659016

- Difficulty date: October 8, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 43,378 hours, 34,771 cycles
- Engine: Pwa JT8D*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW WROTE UP L1 DOOR SLIDE UNPINNED.  MX REPLACED L1 DOOR SLIDE IAW THE MM.
